MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STRAIGHT EXACT BROACH HANDLE; SURGICAL INSTRUMENT HANDLE, NON-TORQUE-LIMITING

ZIMMER BIOMET, INC. STRAIGHT EXACT BROACH HANDLE; SURGICAL INSTRUMENT HANDLE, NON-TORQUE-LIMITING
Catalog Number 31-555500
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: (b)(6).Complaint can be confirmed through the returned product analysis.Visual examination of the returned product identified wear indentation and gouges from previous uses.Damage is noted to the strike plate and body.Device was returned without the t-handle.Taper shaft is detached from the trigger.The laser beam welded set screw is not returned and laser beam weld on the trigger is confirmed to have fractured.No other damage was noted.Device has an approximate field age of 2 years.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a handle was spilled and returned to the warehouse.There was no patient involvement.Evaluation of the device later found fracturing and other physical damage.Attempts have been made and no further information has been provided.

Brand Name
STRAIGHT EXACT BROACH HANDLE
Common Device Name
SURGICAL INSTRUMENT HANDLE, NON-TORQUE-LIMITING
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24460953
Report Number0001825034-2026-00463
Device Sequence Number9969494
Product Code HTQ
UDI-Device Identifier00887868482472
UDI-Public(01)00887868482472(11)230109(10)ZB7366984
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number31-555500
Device Lot NumberZB7366984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown